# SDR CA120217006

- Difficulty date: December 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 430 hours
- Engine: Ge CT78A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT CHIP LIGHT ON NR 2 ENGINE.  CHIP DETECTOR INSPECTED POST SHUTDOWN. METAL DEBRIS DISCOVERED WAS BEYOND MFG RECOMMENDATION FOR CONTINUED SERVICE. ENGINE REPLACED.
